# SDR AALA2019111209005

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 10,821 hours, 4,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING C-10 CHECK, FOUND L4 SLIDE FAULT. MAINTENANCE REPLACED L4 SLIDE ASSEMBLY PER MCM CARD 25-94-03.
